Geometric Means, Index Mappings and Supermultiplicativity

Full text for this resource is not available from the Research Repository.

Pearce, Charles, Comanescu, D and Dragomir, Sever S (2003) Geometric Means, Index Mappings and Supermultiplicativity. In: Inequality Theory and Applications, Volume 2. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, ‬Huntington, N.Y., pp. 193-201.


Some maps are defined which derive naturally from weighted geometric means. They are shown to have convenient monotonicity and supermultiplicativity properties.

Item type Book Section
ISBN 1590338669
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID5868, geometric mean, supermultiplicativity, Jensen’s inequality, convex functions, ‬inequalities, lemma, superadditive map
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login